# SDR SWIA201439417

- Difficulty date: September 17, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 29,107 hours, 17,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 977-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON LOWER FUSELAGE SKIN BETWEEN BS 977-985, S27.  REPAIRED SKIN IAW REO.
